# SDR FDEA2019101092534

- Difficulty date: September 13, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N34004
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP UPPER INBD PANEL WAS WORN FROM MAKING CONTACT WITH THE NUMBER 10 SPOILER.   REPAIRED IAW EA F-5750-T0349728 P1.
